Acta Mathematica Sinica

, Volume 18, Issue 2, pp 301–310

Poisson Morphisms and Reduced Affine Poisson Group Actions

Authors

    • Institue of MathematicsAcademy of Mathematics and System Sciences, Chinese Academy of Sciences
ORIGINAL ARTICLES

DOI: 10.1007/s101140200158

Cite this article as:
Yang, Q.L. Acta Math Sinica (2002) 18: 301. doi:10.1007/s101140200158
  • 30 Views

Abstract

We establish the concept of a quotient affine Poisson group, and study the reduced Poisson action of the quotient of an affine Poisson group G on the quotient of an affine Poisson-G-variety V. The Poisson morphisms (including equivariant cases) between Poisson affine varieties are also discussed.

Keywords

Poisson affine varietiesAffine Poisson groupsPoisson morphisms

MR (2000) Subject Classification

58H0517B66
Download to read the full article text

Copyright information

© Springer-Verlag Berlin Heidelberg 2002